Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 518972, 13 pages
Research Article

An Inequality of Meromorphic Vector Functions and Its Application

1School of Mathematics and Statistics, Xianning University, Xianning 437100, China
2School of Mathematics and Computer Science, Xinyu University, Xinyu 338004, China

Received 17 July 2011; Accepted 7 November 2011

Academic Editor: Gerd Teschke

Copyright © 2011 Wu Zhaojun and Chen Yuxian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wu Zhaojun and Chen Yuxian, “An Inequality of Meromorphic Vector Functions and Its Application,” Abstract and Applied Analysis, vol. 2011, Article ID 518972, 13 pages, 2011. doi:10.1155/2011/518972